MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ARTICUL/EZE BALL 32 +13 BLK; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ARTICUL/EZE BALL 32 +13 BLK; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-24-000
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Prostalac cup x2 would not fit 32mm head in.Hip would not reduce.Attempted two different cups, both same lot number, both same issue.Even after cup was taken out, head would not physically fit in the cup, as if the cup was too small.Surgical delay of one hour occurred.No adverse affects on patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned device cannot confirm the reported allegation.Nothing indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ARTICUL/EZE BALL 32 +13 BLK
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key13978340
Report Number1818910-2022-05982
Device Sequence Number20332130
Product Code JDI
UDI-Device Identifier10603295033202
UDI-Public10603295033202
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-24-000
Device Catalogue Number136524000
Device Lot NumberD21022170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer04/18/2022
06/02/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date04/19/2022
06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROSTALAC ACET CUP 42X32; PROSTALAC ACET CUP 42X32
Patient SexMale